# SDR CX7A194J0430

- Difficulty date: May 24, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N316CE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- Aircraft time: 21,834 hours, 25,921 cycles
- Engine: Ge CT79B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 1151
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DISCHARGED NR 1 CARGO FIRE EXTINGUISHER FOR CARGO SMOKE WARNING.
